# SDR MZZA96012

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Sensor
- Part number: 2566A21
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GUM - FLT 873 - STICK SHAKER CAME ON RIGHT AFTER TAKEOFF, FLAPS 15 FEET, 5 FEET, 2 FEET, STAYED ON CONSTANTLY.  IT CAME ON AFTER 2 FOOT FLAPS FOR EXTENSION ON LANDING.  MAINTENANCE FOUND WIRE LOSE ON NLG GROUND/AIR SENSE SWITCH.  MECHANIC SECURED WIRE AND REPLACED ANGLE OF ATTACK SENSOR AS PRECAUTIONARY IAW 727-200 MM 34-18-51.  (X)
